Vol. 14, No. 8, 2020

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Toroidal orbifolds, destackification, and Kummer blowings up

Dan Abramovich, Michael Temkin and Jarosław Włodarczyk

Appendix: David Rydh

Auslander correspondence for triangulated categories

Norihiro Hanihara

Supersingular locus of Hilbert modular varieties, arithmetic level raising and Selmer groups

Yifeng Liu and Yichao Tian

Burch ideals and Burch rings

Hailong Dao, Toshinori Kobayashi and Ryo Takahashi

Sous-groupe de Brauer invariant et obstruction de descente itérée

Yang Cao

Most words are geometrically almost uniform

Michael Jeffrey Larsen

On a conjecture of Yui and Zagier

Yingkun Li and Tonghai Yang

On iterated product sets with shifts, II

Brandon Hanson, Oliver Roche-Newton and Dmitrii Zhelezov

The dimension growth conjecture, polynomial in the degree and without logarithmic factors

Wouter Castryck, Raf Cluckers, Philip Dittmann and Kien Huu Nguyen